# SDR CA020903004

- Difficulty date: August 22, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cessna 150M
- Aircraft time: 11,610 hours
- Engine: Cont O200A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Hub
- Part number: 530406
- Condition: Worn
- Location: Alternator
- Component: Alternator, Ford, DOFF10300F
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT ALTERNATOR FAILURE. DURING TROUBLESHOOTING, FOUND THE HUB COMPLETELY WORN OUT, THEREFORE THE GEAR COULD NO LONGER ROTATE THE ALTERNATOR.
